# SDR SWI2025F00746

- Difficulty date: January 30, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON FRAME 589 BETWEEN STRG19R-20R ON FWD FACE AND FLANGE AND BETWEEN STRG24R-25L ON TOP FLANG AND AFT FACE (MARKED)  (C-CHECK RO 06/23/2025)REMOVED MULTIPLE SPOTS OF CORROSION NOTED ON FRAME 589 BETWEEN STRG19R-20R ON FWD FACE AND FLANGE AND BETWEEN STRG24R-25L ON TOP FLANGE AND AFT FACE AND PERFORMED REPAIRS PER REO 601R-53-61-8296 REV -- DATED 2025-02-27 AND REO 601R-53-61-8295 REV -- DATED 2025-03-14. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
